KOPS - Das Institutionelle Repositorium der Universität Konstanz

Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains

Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JUNK, Michael, Yang ZHAOXIA, 2008. Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains. In: Computers & Mathematics with Applications. 55(7), pp. 1481-1491. ISSN 0898-1221. eISSN 1873-7668. Available under: doi: 10.1016/j.camwa.2007.08.002

@article{Junk2008Conve-25395, title={Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains}, year={2008}, doi={10.1016/j.camwa.2007.08.002}, number={7}, volume={55}, issn={0898-1221}, journal={Computers & Mathematics with Applications}, pages={1481--1491}, author={Junk, Michael and Zhaoxia, Yang}, note={Nicht identisch mit: http://nbn-resolving.de/urn:nbn:de:bsz:352-opus-106454} }

2013-12-13T19:34:11Z Combining an asymptotic analysis of the lattice Boltzmann method [M. Junk, Z. Yang, Asymptotic analysis of lattice Boltzmann boundary conditions, J. Stat. Phys. 121 (2005) 3–35] with the stability estimate presented in [M. Junk, W.-A. Yong, Weighted L<sup>2</sup> stability of the lattice Boltzmann equation, Preprint], we are able to prove some strict convergence results. The proof applies to the lattice Boltzmann method with linear collision operator both in the case of periodic domains and bounded domains if the Dirichlet boundary condition is realized with the bounce back rule. 2008 Junk, Michael deposit-license Zhaoxia, Yang Computers & Mathematics with Applications ; 55 (2008), 7. - S. 1481-1491 eng 2013-12-13T19:34:11Z Zhaoxia, Yang Junk, Michael Convergence of lattice Boltzmann methods for Stokes flows in periodic and bounded domains

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto